# SDR ABXA070022

- Difficulty date: January 12, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- Aircraft time: 61,117 hours, 57,603 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Rivet
- Part number: 591214159
- Condition: Sheared
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB ATTACH ANGLE CHECKED AND HAD 2 SHEARED RIVETS.  REPAIRED LEFT VERTICAL STAB ATTACH ANGLE IAW DC9 SRM 53-05, FIG 23.
